Clomiphene-induced acute pancreatitis without hypertriglyceridemia


Keskin M., Songur Y., Isler M.

AMERICAN JOURNAL OF THE MEDICAL SCIENCES, vol.333, no.3, pp.194-196, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 333 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1097/maj.0b013e3180318da1
  • Title of Journal : AMERICAN JOURNAL OF THE MEDICAL SCIENCES
  • Page Numbers: pp.194-196

Abstract

Acute pancreatitis may be caused by drugs. In the literature, there are more than 260 different drugs that have been blamed for causing pancreatitis. Among these drugs, only 1 case has been reported as clomiphene-induced acute pancreatitis. However, in this single case, there was concomitant hypertrigliceridemia. We report the case of a woman who developed 2 attacks of acute pancreatitis without hypertriglyceridemia while receiving treatment with clomiphene.